# SDR ABXA9700129

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 995772615
- Condition: Cracked
- Location: Bs 669
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND ANGLE CRACKED AT STATION 699.  REPLACED IAW DC-9 SRM 51-30-5.
